Some monotonicity results for minimizers in the calculus of variations

Ovidiu Savin, Enrico Valdinoci

Research output: Contribution to journalArticlepeer-review

21 Citations (Scopus)

Abstract

We obtain monotonicity properties for minima and stable solutions of general energy functionals of the type. ∫F(∇;u,u,x)dx under the assumption that a certain integral grows at most quadratically at infinity. As a consequence we obtain several rigidity results of global solutions in low dimensions.

Original languageEnglish
Pages (from-to)2469-2496
Number of pages28
JournalJournal of Functional Analysis
Volume264
Issue number10
DOIs
Publication statusPublished - 15 May 2013
Externally publishedYes

Fingerprint

Dive into the research topics of 'Some monotonicity results for minimizers in the calculus of variations'. Together they form a unique fingerprint.

Cite this